# SDR ASAA2020013082017

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,926 hours, 8,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL360 RT PACK ILLUMINATED TRIP RESET WOULD NOT TURN OFF LIGHT. GROUNDED - YES.  ACCOMPLISHED FIM 21-53 TASK 802,  RT PACK LIGHT EXTINGUISHED AFTER PUSHING RESET/TRIP AT FLIGHT DECK. DETERMINED TO BE INTERMITTENT FAULT.
